# SDR FDEA201811223344

- Difficulty date: November 21, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP115300313
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SEAT TRACK AT STATION 440 X = 18" FOUND WITH SURFACE CORROSION. CORROSION REMOVED AS PER   SRM 51-21-01-0G AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REMOVED AND REPLACED FROM STATION 440 TO STATION 495 X= 19 AS PER SRM 51-31-01-0G. NEW SEAT TRACK FABRICATED AS PER DRAWING SP11530031 REVISION NEW. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
